Open Access
Translator Disclaimer
2013 Numerical Analysis for Stochastic Partial Differential Delay Equations with Jumps
Yan Li, Junhao Hu
Abstr. Appl. Anal. 2013(SI38): 1-8 (2013). DOI: 10.1155/2013/128625

Abstract

We investigate the convergence rate of Euler-Maruyama method for a class of stochastic partial differential delay equations driven by both Brownian motion and Poisson point processes. We discretize in space by a Galerkin method and in time by using a stochastic exponential integrator. We generalize some results of Bao et al. (2011) and Jacob et al. (2009) in finite dimensions to a class of stochastic partial differential delay equations with jumps in infinite dimensions.

Citation

Download Citation

Yan Li. Junhao Hu. "Numerical Analysis for Stochastic Partial Differential Delay Equations with Jumps." Abstr. Appl. Anal. 2013 (SI38) 1 - 8, 2013. https://doi.org/10.1155/2013/128625

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.65312
MathSciNet: MR3055933
Digital Object Identifier: 10.1155/2013/128625

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI38 • 2013
Back to Top